You are here:

Women`s Health/Strange menustration

Advertisement


Question
I'm normally a regular cycler and have been since being off the pill for 5 months.  I often start when there is a little strain from a bowel movement and it seems it starts my period. It will then turn to brown stuff and the next day the same thing, no blood but if I strain again while going to the bathroom I will start to bleed.  Then 2-4 days later I get my regular period.  Why do I have the strange spotting occuring.  When I was on the pill this also would happen to me but it would start when I was on my last week of pills.

Answer
This is hormone imbalance in ur body
I will suggest that u take some good herbal supplement like---

Female health support capp-1 daily for 2 months
Phyllanthus niruri cap--1 daily

http://www.planetayurveda.com/products.htm

see details on the link  

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.